# SDR S2YA98009

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92SK
- Make and model: Beech 1900D
- Aircraft serial: UE92
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 4E31961
- Condition: Worn
- Location: Rt Propeller
- Part time: 572 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MKE/MQT - FLT 1233 - WHILE IN CRUISE FLIGHT, CREW NOTICED THE RT PROP HEAT INDICATING ONLY 8 AMPS IN AUTO OR MANUAL MODES.  THE WEATHER IN THE MQT AREA INDICATED ICING CONDITIONS, SO THE CREW ELECTED TO RETURN TO MKE AFTER CONSULATION WITH MAINTENANCE.  AFTER AN UNEVENTFUL LANDING, MAINTENANCE FOUND THE RT PROP DE-ICE BRUSH BLOCK WITH WORN BRUSHES.  THE BRUSH BLOCK WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
